MAUDE Adverse Event Report: ONKOS SURGICAL ELEOS; TIBIAL POLY SPACER, 16MM

ONKOS SURGICAL ELEOS; TIBIAL POLY SPACER, 16MM
Model Number 25001216E
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 08/25/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The investigation is in progress.When it is complete a supplemental mdr will be submitted accordingly.The following mdrs were also submitted for this adverse event: 3013450937-2023-00208, 3013450937-2023-00210.
 
Event or Problem Description
It was reported that the patient developed an alleged infection.The patient underwent a revision surgery on (b)(6) 2023 where the following eleos implants were revised: tibial hinge component, tibial poly spacer, and resurfacing femur axial pin.The date of this patient's original surgery is unknown, therefore, it is not known if there are other implants placed at the time of this alleged infection.Attempts have been made and no further information has been made available.
 
Additional Manufacturer Narrative
It was reported that the patient developed an alleged infection.The patient underwent a revision surgery on (b)(6) 2023 where the following eleos implants were revised: tibial hinge component, tibial poly spacer, and resurfacing femur axial pin.The date of this patient's original surgery is unknown, therefore, it is not known if there are other implants placed at the time of this alleged infection.Ultimately, the root cause of the patient's infection was unable to be determined.A review of the work order and sterilization batch release record for the product involved could not be performed as the product information is unknown.However, device history records are reviewed prior to releasing products to the field to verify that the products have been manufactured to the required specifications, as well as inspected to ensure compliance with their engineering drawing.If additional information is received regarding this event, this complaint will be updated accordingly.

Brand Name
ELEOS
Common Device Name
TIBIAL POLY SPACER, 16MM
Manufacturer (Section D)
ONKOS SURGICAL
77 east halsey road
parsippany NJ 07054
Manufacturer (Section G)
MICROPORT ORTHOPEDICS
5677 airline rd
arlington TN 38002
Manufacturer Contact
vandita patel
77 east halsey road
parsippany, NJ 07054
8447672766
MDR Report Key17801467
Report Number3013450937-2023-00209
Device Sequence Number12427814
Product Code KRO
UDI-Device IdentifierB27825001216E0
UDI-PublicB27825001216E0
Combination Product (Y/N)N
Initial Reporter StateAR
Initial Reporter CountryUS
PMA/510(K) Number
K161520
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/22/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number25001216E
Device Catalogue Number25001216E
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/25/2023
Supplement Date Received by Manufacturer10/17/2023
Initial Report FDA Received Date09/22/2023
Supplement Report FDA Received Date12/20/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
P/N 25002114E, ELEOS RESURFACING FEMUR AXIAL PIN; P/N THSMWRS01M, ELEOS TIBIAL HINGE COMPONENT
Outcome Attributed to Adverse Event Hospitalization;
Patient Age69 YR
Patient SexUnknown